Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Sudden onset of cramps, stabbing in lower abdomen post sex with heaviness in belly, clear discharge, vaginal itching, have ic in kidneys. Help?

Hi two days ago my husband and I had intercourse about an hour later I had a sudden onset of cramps and a stabbing pain in my lower abdomine and lower left side of back . As the days have gone on I m now very bloated and the pain and cramps are a constant . I also have a feeling of heavyness in my belly there has been a clear discharge and a light itching in my vaginal area but no odor . A lot of movement seems to aggravate it I do have what Dr called ic in my kidneys and am on elmeron for treatment please help
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Thanks for writing in.
You have been given elmeron for interstitial cystitis (IC).
Recently you are having cramps and lower abdominal pain (started after sex) and clear odorless vaginal discharge. There is documented painful sexual intercourse in women having interstitial cystitis. In women, the pain tends to worsen during menstruation.

IC generally develops in middle age, and many people with IC also have other pain-related conditions, such as irritable bowel syndrome or fibromyalgia.

Please discuss your situation with your urologist.
Hope this helps.
Answered: Sun, 4 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor